# SDR IXXA20210402333

- Difficulty date: February 23, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 98,512 hours, 16,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 952
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CLEANING INBOUND SIDE OF CENTER TANK AREA FOUND CORROSION ON UPPER SKIN AREA AT STA 952, BETWEEN 8 TO 12 INCH FROM FUSELAGE SKIN TO INBOUND SIDE. ACCOMPLISHED REPAIR ON CENTER WING SKIN AT STA 952 IAW FAS EA 21019 REV 1R, FVCI E0 21011-4 REV B AND 8110-3 DATED 01 MARCH 2021.
